Alert archive / Minnesota / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 44, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 7, 2012, 5:13 PM CDT for Carlton County, Pine County, Minnesota. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2012, 5:13 PM CDT (22:13 UTC)
- Expired
- Jun 7, 2012, 5:50 PM CDT
- In force
- 37 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Carlton County, MN, Pine County, MN
The radar
The Duluth radar (KDLH), 54 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:32 PM CDT | HAIL 1 | 3 Sse Moose Lake, MN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.2 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1748 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
485 WUUS53 KDLH 072213 SVRDLH MNC017-115-072300- /O.NEW.KDLH.SV.W.0044.120607T2213Z-120607T2300Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DULUTH MN 513 PM CDT THU JUN 7 2012 THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CARLTON COUNTY IN NORTHEAST MINNESOTA... NORTH CENTRAL PINE COUNTY IN EAST CENTRAL MINNESOTA... * UNTIL 600 PM CDT * AT 507 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BARNUM...OR 35 MILES NORTH OF HINCKLEY...AND MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 35 BETWEEN BARNUM AND MOOSE LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4642 9254 4636 9283 4657 9282 4660 9266 TIME...MOT...LOC 2212Z 352DEG 9KT 4648 9273 WIND...HAIL <50MPH 1.00IN $$ GRANING
3 follow-up statements
630 WWUS53 KDLH 072222 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 522 PM CDT THU JUN 7 2012 MNC017-115-072300- /O.CON.KDLH.SV.W.0044.000000T0000Z-120607T2300Z/ CARLTON MN-PINE MN- 522 PM CDT THU JUN 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL PINE AND SOUTH CENTRAL CARLTON COUNTIES UNTIL 600 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BARNUM...OR 33 MILES NORTH OF HINCKLEY... MOVING SOUTH AT 10 MPH. * LOCATIONS IMPACTED INCLUDE... INTERSTATE 35 BETWEEN BARNUM...MOOSE LAKE...AND STURGEON LAKE PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4642 9254 4636 9283 4657 9280 4659 9267 TIME...MOT...LOC 2221Z 352DEG 9KT 4646 9273 WIND...HAIL <50MPH 1.00IN $$ GRANING
307 WWUS53 KDLH 072230 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 530 PM CDT THU JUN 7 2012 MNC017-115-072300- /O.CON.KDLH.SV.W.0044.000000T0000Z-120607T2300Z/ CARLTON MN-PINE MN- 530 PM CDT THU JUN 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTH CENTRAL PINE AND SOUTH CENTRAL CARLTON COUNTIES UNTIL 600 PM CDT... AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR BARNUM...OR 32 MILES NORTH OF HINCKLEY... MOVING SOUTH AT 10 MPH. LOCATIONS IMPACTED INCLUDE... INTERSTATE 35 BETWEEN BARNUM...MOOSE LAKE...AND STURGEON LAKE PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4650 9281 4650 9269 4641 9257 4636 9283 TIME...MOT...LOC 2229Z 352DEG 9KT 4644 9272 WIND...HAIL <50MPH 1.00IN $$ GRANING
369 WWUS53 KDLH 072250 SVSDLH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 550 PM CDT THU JUN 7 2012 MNC017-115-072300- /O.CAN.KDLH.SV.W.0044.000000T0000Z-120607T2300Z/ CARLTON MN-PINE MN- 550 PM CDT THU JUN 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL PINE AND SOUTH CENTRAL CARLTON COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER SMALL HAIL AND HEAVY DOWNPOURS WILL STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4650 9281 4650 9269 4641 9257 4636 9283 TIME...MOT...LOC 2250Z 352DEG 9KT 4639 9271 $$ GRANING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 2:59 PM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 7, 2:59 PM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DULUTH MN 259 PM CDT THU JUN 7 2012 .SHORT TERM...TONIGHT THROUGH FRIDAY NIGHT A LARGE AMPLITUDE RIDGE WILL BEGIN TO FLATTEN OUT AS IT PUSHES EAST OVER MINNESOTA AND THE THE WRN GREAT LAKES TONIGHT THROUGH FRIDAY. MEANWHILE...A SHORT WAVE WITH H85 CLOSED LOW WILL TRACK ALONG THE RIDGE TOP THROUGH NORTH DAKOTA OVERNIGHT...AND ALONG THE INTERNATIONAL BORDER ON FRIDAY. THIS WAVE WILL BE THE TRIGGER FOR MORE WIDESPREAD RAIN...WITH HEAVIER RAINFALL AMOUNTS AROUND A HALF INCH...AND THUNDERSTORMS. ONLY MINOR TWEAKS TO FORECAST OTHERWISE ON TRACK WITH HIGH CHC TO LIKELY POPS TRANSLATING OVER THE FA LATE TONIGHT THROUGH FRIDAY. THE BEST INSTABILITY WILL BE FOUND OVER THE MINNESOTA ARROWHEAD AND NORTHERN WISCONSIN FRIDAY AFTERNOON WHERE A FEW STORMS MAY BECOME SEVERE...CONTAINING LARGE HAIL AND DAMAGING WINDS. A 40 KT SW LOW LEVEL JET AND WARMING H92-H85 TEMPS ASSOCIATED WITH A STRENGTHENING WARM FRONT WILL LIFT OVER THE SRN PORTION OF THE FA FRIDAY NIGHT...KEEPING OVERNIGHT LOWS QUITE MILD IN THE MID TO UPPER 60S. HAVE TRENDED LOW TEMPS SAT MORNING WARMER THAN GUIDANCE DUE TO MODELS SHOWING GOOD AGREEMENT THAT H85 TEMPS INCREASE INTO THE UPPER TEENS ACROSS THE SRN DLH ZONES BY 12Z SAT. .EXTENDED...SATURDAY THROUGH THURSDAY. AN UPPER RIDGE WILL BE OVER THE NORTHLAND ON SATURDAY...WITH A WARM FRONT DRAPED ACROSS FAR THE NORTHERN MINNESOTA AND ONTARIO BORDER. A WARM AND INCREASINGLY MOIST AIRMASS WILL BE MOVING IN OVER THE WEEKEND. GIVEN THE POSITION OF THE FRONT...WE ADDED SOME SMALL POPS TO THE FAR NORTH ON SATURDAY. INCREASING 700MB TEMPS...WITH +10 TO +12C MOVING TOWARD THE WEST/SOUTHWEST ZONES MAY BE ENOUGH TO CAP PORTIONS OF THE CWA TO CONVECTION. THE UPPER RIDGE WILL MOVE EAST SATURDAY NIGHT INTO SUNDAY...AND LOW PRESSURE AND A COLD FRONT WILL MOVE INTO THE EASTERN DAKOTAS OR WESTERN MINNESOTA DEPENDING ON THE MODEL. WE CONFINED SOME SMALL POPS TO THE FAR WEST-NORTHWEST SATURDAY NIGHT...THEN SPREAD THEM WEST TO EAST ACROSS MUCH OF THE NORTHLAND ON SUNDAY. SURFACE DEWPOINTS SHOULD REACH INTO THE SIXTIES FOR MOST AREAS...WITH TEMPS ALSO IN THE EIGHTIES FOR MOST AREAS. THE FRONT WILL CONTINUE EAST SUNDAY NIGHT WITH A BETTER CHANCE FOR STORMS ACROSS THE CWA. THE STORMS BOTH SUNDAY AND SUNDAY NIGHT COULD BE QUITE STRONG BUT THE MODELS ARE SHOWING THE BEST INSTABILITY AND SHEAR ARE NOT QUITE IN PHASE...WITH THE BETTER SHEAR LAGGING THE MAIN INSTABILITY AXIS. WE STILL THINK INSTABILITY AND SHEAR WILL BE HIGH ENOUGH THAT SEVERE STORMS WILL BE POSSIBLE. IN ADDITION TO THE SEVERE POTENTIAL...HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE STORMS. PWAT VALUES ARE FORECAST AROUND 1.5 INCHES. MODELS BEGIN TO SHOW SOME SIGNIFICANT DIFFERENCES MONDAY THROUGH WEDNESDAY. THE GFS DEVELOPS A CLOSED UPPER LOW FURTHER SOUTH...AND IS MUCH SLOWER THAN THE ECMWF AND TO A LESSER EXTENT THE GEM. AT THIS TIME...DUE TO UNCERTAINTY WE KEPT SOME POPS MONDAY-WEDNESDAY. IF THE MODELS CONVERGE ON A SOLUTION CLOSER TO THE ECMWF...THEN POPS WILL NEED TO BE CUT BACK OR REMOVED ALTOGETHER. MODELS DO AGREE ON DEVELOPING LOW PRESSURE AGAIN WELL TO THE WEST...WITH WAA AND INCREASING MOISTURE LEADING TO A CHANCE FOR MORE SHOWERS/STORMS THURSDAY. SATURDAY AND SUNDAY SHOULD BE QUITE WARM AND HUMID FOR MUCH OF THE NORTHLAND WITH HIGHS IN THE EIGHTIES AND PLENTY OF MOISTURE AROUND. TEMPS WILL THEN FALL INTO THE SIXTIES TO AROUND SEVENTY FOR TUESDAY AND WEDNESDAY. PREV DISCUSSION... /ISSUED 1226 PM CDT THU JUN 7 2012/ AVIATION.../18Z TAF ISSUANCE/ SOME UNCERTAINTY IN REGARDS TO THE AERIAL EXTENT OF SHOWERS AND A FEW THUNDERSTORMS THAT WILL DEVELOP OVER THE TERMINALS. THE SHOWERS WILL BE DIURNALLY DRIVEN AND WILL DIMINISH BY SUNSET. INCLUDED A TEMPO GROUP FOR A THUNDERSTORM WITH MVFR VISIBILITY THIS AFTERNOON. A WARM FRONT WILL SLOWLY LIFT NORTHEASTWARD DURING THE LATE OVERNIGHT HOURS WHICH WILL BRING A PERIOD OF SHOWERS AND SOME THUNDERSTORMS AHEAD OF THE FRONT. MVFR CEILINGS AND VISIBILITIES WILL ACCOMPANY THE THUNDERSTORM ACTIVITY. THE SHOWERS WILL END FROM SOUTHWEST TO NORTHEAST AT THE END OF THIS TAF FORECAST PERIOD. && .POINT TEMPS/POPS... DLH 62 78 59 82 / 50 60 30 10 INL 62 76 57 87 / 70 70 30 10 BRD 64 86 63 88 / 60 30 20 10 HYR 61 83 62 86 / 40 50 30 10 ASX 60 78 61 82 / 40 70 30 10 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GRANING LONG TERM....MELDE AVIATION...KK
Hazardous weather outlook, Jun 7, 1:44 PM CDT, 3 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 144 PM CDT THU JUN 7 2012 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-081030- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 144 PM CDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW OF THE STRONGER STORMS MAY REACH SEVERE LEVELS WITH A PRIMARY THREAT OF LARGE HAIL AND STRONG WINDS. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE. MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED LATE TONIGHT. SOME OF THE STORMS LATE TONIGHT MAY BE STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE EXPECTED TO BE MORE WIDESPREAD FRIDAY. STRONG TO SEVERE STORMS ARE POSSIBLE ONCE AGAIN FRIDAY AFTERNOON AND EVENING...WITH THE GREATEST THREAT FROM THE MINNESOTA ARROWHEAD INTO NORTHWEST WISCONSIN. THERE WILL BE YET ANOTHER RISK OF SEVERE THUNDERSTORMS LATE SUNDAY THROUGH SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED SUNDAY EVENING. LSZ121-140>148-081030- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 144 PM CDT THU JUN 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT. THERE IS A CHANCE OF STRONG TO SEVERE STORMS OVER WESTERN LAKE SUPERIOR SUNDAY AND SUNDAY NIGHT. GRANING MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 7, 3:52 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 352 PM CDT THU JUN 7 2012 MNZ019-026-037-072130- CARLTON/SOUTH ST. LOUIS-CENTRAL ST. LOUIS-SOUTH ITASCA- 352 PM CDT THU JUN 7 2012 ...STRONG THUNDERSTORM NORTHWEST OF FLOODWOOD... AT 347 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR ISLAND OR ABOUT 9 MILES NORTHWEST OF FLOODWOOD...THE STORM WAS MOVING ONLY SLOWLY SOUTHEAST. THIS STORM IS CAPABLE OF PRODUCING HALF INCH DIAMETER HAIL...WIND GUSTS UP TO 30 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS. * THE STRONGEST PART OF THE THUNDERSTORM WILL BE NEAR... ISLAND AROUND 405 PM... FLOODWOOD BY 415 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4695 9277 4689 9302 4712 9306 4717 9302 MELDE
Special weather statement, Jun 7, 4:20 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 420 PM CDT THU JUN 7 2012 MNZ035-037-072145- CARLTON/SOUTH ST. LOUIS-NORTHERN AITKIN- 420 PM CDT THU JUN 7 2012 ...STRONG STORM NEAR FLOODWOOD... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FLOODWOOD...MOVING SOUTH AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... FLOODWOOD... GOWAN... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4679 9267 4672 9301 4698 9306 4701 9287 GRANING
Special weather statement, Jun 7, 4:22 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 422 PM CDT THU JUN 7 2012 MNZ037-072145- CARLTON/SOUTH ST. LOUIS- 422 PM CDT THU JUN 7 2012 ...STRONG STORM NEAR CROMWELL... AT 416 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES EAST OF CROMWELL...MOVING SOUTH AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOUR AND PEA SIZE HAIL... LOCATIONS IMPACTED INCLUDE... KETTLE LAKE... PARK LAKE... MAHTOWA... BARNUM... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4653 9255 4647 9285 4670 9290 4673 9270 GRANING
Local storm report, Jun 7, 4:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
450 PM CDT THU JUN 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL 4 S FLOODWOOD 46.87N 92.92W
06/07/2012 M0.50 INCH ST. LOUIS MN AMATEUR RADIO
&&
KKSpecial weather statement, Jun 7, 4:57 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 457 PM CDT THU JUN 7 2012 MNZ038-WIZ001-072230- DOUGLAS-PINE- 457 PM CDT THU JUN 7 2012 ...STRONG STORM OVER SOUTHERN DOUGLAS COUNTY... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MOOSE JUNCTION...MOVING SOUTH AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING HEAVY DOWNPOURS AND PENNY SIZE HAIL... * THE THUNDERSTORM WILL BE NEAR... MOOSE JUNCTION BY 525 PM... DAIRYLAND BY 530 PM... SEEK SHELTER INDOORS UNTIL THIS STORM HAS PASSED. LAT...LON 4622 9198 4616 9226 4634 9231 4637 9218 GRANING
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:01 PM CDT | Special Weather Statement | DLH | Crow Wing | 44 min |
| Jun 7, 3:52 PM CDT | Special Weather Statement | DLH | Carlton | 38 min |
| Jun 7, 4:20 PM CDT | Special Weather Statement | DLH | Carlton | 25 min |
| Jun 7, 4:22 PM CDT | Special Weather Statement | DLH | Carlton | 23 min |
| Jun 7, 4:39 PM CDT | Severe Thunderstorm Warning | DLH | Carlton, Pine | 36 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.